A saturation property for powers of irreducible characters.
Journal für die reine und angewandte Mathematik, Tome 456 (1994), pp. 151-172
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
saturation, semisimple Lie algebra, irreducible character, equivariant ordered -theory, fixed point -algebras, lattice cones
@article{JRAM_1994__456_153665,
author = {Ellen O'Brien},
title = {A saturation property for powers of irreducible characters.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {151--172},
year = {1994},
volume = {456},
zbl = {0804.17004},
url = {http://geodesic.mathdoc.fr/item/JRAM_1994__456_153665/}
}
Ellen O'Brien. A saturation property for powers of irreducible characters.. Journal für die reine und angewandte Mathematik, Tome 456 (1994), pp. 151-172. http://geodesic.mathdoc.fr/item/JRAM_1994__456_153665/